Skip to Content

My Dr. has me on Abilify, Lexapro and Lamictal I am throwing up every morning. Is this normal?

Responses (1)

Anonymous 19 Mar 2012

Hello bperkins. Yes it is normal. Vomiting and nausea are a common normal side effect to taking each one of the drugs you mentioned. Regards, pledge

pickles503 20 Mar 2012

Hi! I don't know if it's normal because I don't know what normal is. Truthfully, I wouldn't be able to tolerate these symptoms. I'm talking about me. As you already know, we're all different. I think, just to be on the safe side, I'd call my doc and explain what's happening. I've been given meds to stop your symptoms. You might feel better just making the call. I'm sure pledge did research on the meds your talking about. He helps us full time. Stay in touch and let me know how you're doing. God bless you, Anna

Anonymous 20 Mar 2012

Hi Anna. How are you. I understand. The Doctor will confirm that they are both normal side effects to taking each one of these drugs. They're known for this. Have a good one, nice to see you post.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions